# SDR AU990522

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P70211
- Condition: Out Of Adjust
- Location: Propeller
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE PROPELLER GOVERNOR OUT OF ADJUSTMENT.   GOVERNOR WAS INTERFERING WITH THE OPERATION OF THE FCU.
